Fibonacci Quarterly
Journal Home | Editorial Board | List of Issues
How to Subscribe | General Index | Fibonacci Association

Volume 53 Number 4 November 2015

CONTENTS

Lawrence Somer and Michal Křížek
Identically Distributed Second-Order Linear Recurrences Modulo p
290
     Abstract | Full text

M. Lawrence Glasser and Yajun Zhou
An Integral Representation for the Fibonacci Numbers and Their Generalization
313
     Abstract | Full text

Michael D. Hirschhorn
Binomial Identities and Congruences for Euler Numbers
319
     Abstract | Full text

R. S. Melham
On Certain Families of Finite Reciprocal Sums that Involve Generalized Fibonacci Numbers
323
     Abstract | Full text

Russell Euler and Jawad Sadek
An Extension of the Periodicity of an Extended Fibonacci Family
335
     Abstract | Full text

Thomas Koshy
Gibonomial Coefficients with Interesting Byproducts
340
     Abstract | Full text

Victor H. Moll and Christophe Vignat
Generalized Bernoulli Numbers and a Formula of Lucas
349
     Abstract | Full text

Peter J. Larcombe
A Note on the Invariance of the General 2 × 2 Matrix Anti-Diagonals Ratio with Increasing Matrix Power: Four Proofs
360
     Abstract | Full text

Elementary Problems and Solutions
(Edited by Russ Euler and Jawad Sadek)
365
     Full text (Open)

Advanced Problems and Solutions
(Edited by Florian Luca)
372
     Full text (Open)

Volume Index
378
     Full text (Open)

Announcement of Proceedings of the Sixteenth International Conference 382
     Full text (Open)

The Paul Bruckman Prize 383
     Full text (Open)

The John Riordan Prize 384
     Full text (Open)